D. V. Anosov and A. B. Katok, New examples in smooth ergodic theory. Ergodic diffeomorphisms, Trudy Moskov. Mat. Ob??, vol.23, pp.3-36, 1970.

A. Avila and R. Krikorian, Monotonic cocycles, lyapunov exponents and rigidity. preprint, 2006.
DOI : 10.1007/s00222-014-0572-6

A. Avila and R. Krikorian, Reducibility or nonuniform hyperbolicity for quasiperiodic Schr??dinger cocycles, Annals of Mathematics, vol.164, issue.3, pp.911-940, 2006.
DOI : 10.4007/annals.2006.164.911

]. V. Arn83, Arnol'd : Geometrical Methods in the Theory of Ordinary Differential Equations, 1983.

A. Avila, Global theory of one-frequency Schr??dinger operators, Acta Mathematica, vol.215, issue.1, 2009.
DOI : 10.1007/s11511-015-0128-7

D. Bump, Lie groups, volume 225 de Graduate Texts in Mathematics, 2004.

C. Chavaudret, Reducibility of quasiperiodic cocycles in linear Lie groups. Ergodic Theory Dynam, Systems, vol.31, issue.3, pp.741-769, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00326531

J. Dieudonné, Eléments d'Analyse, 5. Gauthier-Villars, 1975.

J. J. Duistermaat and J. A. Kolk, Lie groups. Universitext, 2000.

D. Dolgopyat and R. Krikorian, On simultaneous linearization of diffeomorphisms of the sphere, Duke Math. J, vol.136, issue.3, pp.475-505, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00720429

]. L. Eli88, Eliasson : Perturbations of stable invariant tori for Hamiltonian systems, Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.15, issue.41, pp.115-147, 1988.

]. L. Eli92, Eliasson : Floquet solutions for the 1-dimensional quasi-periodic Schrödinger equation, Comm. Math. Phys, vol.146, issue.3, pp.447-482, 1992.

]. L. Eli02 and . Eliasson, Ergodic skew-systems on T d × SO(3, R) Ergodic Theory and Dynamical Systems, pp.1429-1449, 2002.

]. L. Eli09 and . Hakan-eliasson, Résultats non-perturbatifs pour l'équation de Schrödinger et d'autres cocycles quasi-périodiques [d'après Avila, Exp. No. 988, viii, pp.197-217, 2007.

B. Fayad and R. Krikorian, Rigidity results for quasiperiodic SL(2, R)-cocycles, J. Mod. Dyn, vol.3, issue.4, pp.497-510, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00498301

M. Gevrey, Sur la nature analytique des solutions des ??quations aux d??riv??es partielles. Premier m??moire, Annales scientifiques de l'??cole normale sup??rieure, vol.35, issue.3, pp.129-190, 1918.
DOI : 10.24033/asens.706

R. Paul, Halmos : Lectures on ergodic theory, 1960.

R. S. Hamilton, The inverse function theorem of Nash and Moser, Bulletin of the American Mathematical Society, vol.7, issue.1, pp.65-222, 1982.
DOI : 10.1090/S0273-0979-1982-15004-2

R. Michael and . Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Inst. Hautes Études Sci. Publ. Math, issue.49, pp.5-233, 1979.

X. Hou and J. You, Local rigidity of reducibility of analytic quasiperiodic cocycles on U(n) Discrete Contin, Dyn. Syst, vol.24, issue.2, pp.441-454, 2009.

A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, 1996.
DOI : 10.1017/CBO9780511809187

A. Ya, Khintchine : Continued Fractions, P. Noordhoff Ltd, 1963.

A. Kolmogoroff, On inequalities between the upper bounds of the successive derivatives of an arbitrary function on an infinite interval, Amer. Math. Soc. Translation, issue.4, p.19, 1949.

R. Krikorian, Réductibilité presque partout des systèmes quasi périodiques analytiques dans le cas SO(3), C. R. Acad. Sci. Paris Sér. I Math, vol.321, issue.8, pp.1039-1044, 1995.

R. Krikorian, Réductibilité des systèmes produits-croisés à valeurs dans des groupes compacts, Astérisque 259, 1999.

R. Krikorian, R??ductibilit?? presque partout des flots fibr??s quasi-p??riodiques ?? valeurs dans des groupes compacts, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.32, issue.2, pp.187-240, 1999.
DOI : 10.1016/S0012-9593(99)80014-7

R. Krikorian, Global Density of Reducible Quasi-Periodic Cocycles on T 1 ?? SU(2), The Annals of Mathematics, vol.154, issue.2, pp.269-326, 2001.
DOI : 10.2307/3062098

K. M. Khanin-et-ya, A new proof of M. Herman's theorem, Communications in Mathematical Physics, vol.66, issue.1, pp.89-101, 1987.
DOI : 10.1007/BF01217681

I. Lakatos, Proofs and Refutations [Poi] Henri Poincaré : La Science et l'hypothèse. http://abu.cnam.fr/cgi- bin/go?scihyp2, Mil69] J. Milnor : Morse TheoryRud66] Walter Rudin : Real and Complec Analysis, 1966.

M. Rychlik, Renormalization of cocycles and linear ODE with almost-periodic coefficients, Inventiones Mathematicae, vol.46, issue.1, pp.173-206, 1992.
DOI : 10.1007/BF01231330

I. R. Shafarevich, Basic Notions of Algebra, 1997.
DOI : 10.1007/b137643

C. L. Siegel and J. K. Moser, Lectures on celestial mechanics, Classics in Mathematics, vol.187, 1995.
DOI : 10.1007/978-3-642-87284-6